Alert archive / California / Flash Flood Warnings in 2012
Flash Flood Warning 156, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 22, 2012, 11:58 AM PDT for San Bernardino County, California. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2012, 11:58 AM PDT (18:58 UTC)
- Expired
- Aug 22, 2012, 2:00 PM PDT
- In force
- 2 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 54 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 12:30 PM PDT | FLASH FLOOD | 14 Ene Mid Hills Raws, CA | SEVERAL UNPAVED ROADS WERE REPORTED TO BE CLOSED DUE TO FLASH FLOODING IN THE SOUTHEAST PORTION OF THE MOJAVE NATIONAL PRESERVE. SECTIONS OF PAVED ROADS WERE COVERED WITH DEBRIS AND GRAPEFRUIT SIZED ROCKS. TIME WAS ESTIMATED BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 7.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 296 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1290 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
297
WGUS55 KVEF 221858
FFWVEF
CAC071-222100-
/O.NEW.KVEF.FF.W.0156.120822T1858Z-120822T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1158 AM PDT WED AUG 22 2012
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 200 PM PDT.
* AT 1155 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER EAST CENTRAL SAN
BERNARDINO COUNTY 23 MILES SOUTHEAST OF CIMA. THE STORM PRODUCING
VERY HEAVY RAIN WAS MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
THE NORTHEAST PORTION OF THE MOJAVE NATIONAL PRESERVE...INCLUDING
IVANPAH ROAD AND LANFAIR ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
&&
LAT...LON 3539 11523 3544 11519 3526 11495 3502 11499
3502 11520
$$
MORGAN2 follow-up statements
433
WGUS75 KVEF 221950 RRA
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1250 PM PDT WED AUG 22 2012
CAC071-222100-
/O.CON.KVEF.FF.W.0156.000000T0000Z-120822T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
1250 PM PDT WED AUG 22 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 PM PDT FOR EAST
CENTRAL SAN BERNARDINO COUNTY...
AT 1246 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORMS WITH VERY HEAVY RAIN WERE MOVING EAST OUT OF
THE MOJAVE PRESERVE. HOWEVER...MODERATE RAIN WAS FALLING BEHIND THE
MAIN STORMS...SO RUNOFF WILL CONTINUE OVER THE NORTHEAST PORTION OF
THE PRESERVE.
LOCATIONS IMPACTED INCLUDE...
IVANPAH ROAD...LANFAIR ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!
REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.
&&
LAT...LON 3539 11523 3544 11519 3526 11495 3502 11499
3502 11520
$$
MORGAN651
WGUS75 KVEF 222052
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
152 PM PDT WED AUG 22 2012
CAC071-222101-
/O.EXP.KVEF.FF.W.0156.000000T0000Z-120822T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
152 PM PDT WED AUG 22 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM PDT FOR EAST CENTRAL
SAN BERNARDINO COUNTY...
AT 150 PM PDT...RADAR INDICATED THAT MOST RAIN HAD ENDED OVER THE
NORTHEAST PORTION OF THE MOJAVE PRESERVE. NO REPORTS OF FLOODING HAD
BEEN RECEIVED FROM THIS AREA...SO THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3539 11523 3544 11519 3526 11495 3502 11499
3502 11520
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:55 AM PDT, 9 hours 3 minutes earlier.
Area forecast discussion, Aug 22, 2:55 AM PDT, 9 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 255 AM PDT WED AUG 22 2012 .SYNOPSIS...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND INTO THURSDAY AS MONSOON MOISTURE REMAINS IN PLACE AND A WEAK LOW PRESSURE SYSTEM MOVES OVER THE AREA. HEAVY RAIN...HAIL AND GUSTY WINDS ARE POSSIBLE WITH THESE THUNDERSTORMS. GRADUAL DRYING TAKES PLACE FRIDAY THROUGH MONDAY. TEMPERATURES ARE EXPECTED TO BE NEAR TO SLIGHTLY BELOW NORMAL THROUGH THE WEEKEND. && .SHORT TERM...TODAY THROUGH FRIDAY...FAIRLY ACTIVE MORNING AS SCATTERED THUNDERSTORMS ARE CONTINUING ACROSS NORTHERN MOHAVE/NORTHEAST CLARK/LINCOLN COUNTIES WITH ISOLATED ACTIVITY ACROSS SOUTHERN NYE AND INYO COUNTIES. THIS EARLY MORNING ACTIVITY IS DUE TO THE INCREASING MID/UPPER LEVEL DYNAMICS THAT IS BEING GENERATED BY A WEAK LOW PUSHING ONTO THE CENTRAL CALIFORNIA COAST. MODELS INDICATE THAT A JET NUDGING OVER SOUTHERN NEVADA/PRECIPITABLE WATER VALUES OVER AN INCH CWA WIDE AND APPROACHING TWO INCHES OVER THE EXTREME SOUTHERN PORTION/LI VALUES TRENDING TOWARDS -4 OR LOWER BY THIS AFTERNOON AND THE CONTINUED DYNAMICS OF THE WEAK LOW AS IT SLOWLY SHIFTS EAST DURING THE DAY WILL CONTINUE TO KEEP NUMEROUS SHOWERS/THUNDERSTORMS GOING ACROSS MUCH OF THE CWA THROUGH THE DAY. THE FLASH FLOOD WATCH WHICH WAS ORIGINALLY SUPPOSED TO START AT 18Z WILL BE CHANGED TO START WITH THE ISSUANCE OF THE MORNING FORECAST. THE UPPER LOW IS EXPECTED TO BE CENTERED OVER THE INYO/NYE COUNTY BORDER BY 06Z THURSDAY WHICH SHOULD RESULT IN SCATTERED THUNDERSTORMS CONTINUING THROUGH MUCH OF TONIGHT OVER THE EASTERN PORTION OF THE CWA. WILL NEED TO LOOK AT POSSIBLY EXTENDING THE FLASH FLOOD WATCH FOR THIS AREA IN LATER PACKAGES. BY THURSDAY MOIST AND UNSTABLE CONDITIONS CONTINUE OVER LINCOLN/CLARK/MOHAVE COUNTIES WITH SCATTERED THUNDERSTORMS EXPECTED TO CONTINUE. PRECIPITABLE WATER VALUES DECREASE BUT STILL EXPECTED TO BE OVER 1.25 INCHES...RESULTING IN ISOLATED FLASH FLOOD PROBLEMS. A MORE STABLE AIRMASS THEN MOVES OVER THE REGION ON FRIDAY AS THE LOW SHIFTS WELL EAST OF THE AREA. HOWEVER THE MOISTURE IS STILL NOT TOTALLY FLUSHED OUT OF THE EASTERN PORTION OF THE CWA...ESPECIALLY MOHAVE COUNTY AND WILL CONTINUE TO SHOW ISOLATED CONVECTION FOR FRIDAY. TEMPERATURES...ESPECIALLY TODAY WILL BE BELOW NORMAL DUE TO THE AMOUNT OF EXPECTED CLOUD COVER/THUNDERSTORM ACTIVITY...WITH BELOW NORMAL TEMPERATURES THEN CONTINUING ON THURSDAY AND FRIDAY. && .LONG TERM...MOSTLY DRY CONDITIONS ARE EXPECTED SATURDAY THROUGH TUESDAY...GENERALLY SPEAKING ANYWAY AND RELATIVE TO THE EXPECTED WEATHER FOR TODAY. HOWEVER...MODELS DO STILL FORECAST A DECENT AMOUNT OF MOISTURE AND WEAK INSTABILITY EACH AFTERNOON AND EVENING OVER THE EASTERN REGIONS OF THE CWA...MAINLY MOHAVE COUNTY. THIS WILL KEEP A FEW STORMS FIRING ALMOST EVERY DAY. TEMPERATURES SHOULD RISE TO NORMAL LEVELS BY THE END OF THE WEEKEND OR EARLY NEXT WEEK. && .AVIATION...FOR MCCARRAN..THUNDERSTORMS COVERAGE WILL LIKELY INCREASE THIS MORNING AND CONTINUE THROUGH TONIGHT IN ALL THE APPROACH CORRIDORS. PIN POINTING TIMING OF DEVELOPMENT IN THE VALLEY IS MORE DIFFICULT HOWEVER AND WILL HAVE TO SEE HOW THINGS PROGRESS OVER THE NEXT SEVERAL HOURS. CIGS AOB 5K FEET POSSIBLE AT TIMES NEAR THUNDERSTORMS WITH A MORE GENERAL CIG BASE AT 8K FEET THIS AFTERNOON. AWAY FROM THUNDERSTORM INFLUENCES...WINDS WILL BE SOUTH AROUND 10KTS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...ISOLATED TO SCATTERED THUNDERSTORM COVERAGE IS EXPECTED THROUGH TODAY WITH A MARKED INCREASE IN COVERAGE AFTER 18Z...WITH EMPHASIS ON THE EASTERN HALF OF THE CWA. CIGS DOWN TO 5K FEET AT TIMES BUT GENERALLY 8-10K FEET. SOUTH WINDS 10-15KTS ARE EXPECTED AWAY FROM STORM INFLUENCES. && && .VEF WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NVZ015>022. AZ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AZZ001>003-036. CA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CAZ522>527. && JENSEN/SALMEN HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 22, 4:58 AM PDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 458 AM PDT WED AUG 22 2012 AZZ001>003-036-CAZ522>527-NVZ015>022-230300- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 458 AM PDT WED AUG 22 2012 /458 AM MST WED AUG 22 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT MOIST AND UNSTABLE CONDITIONS WILL CONTINUE OVER THE AREA...RESULTING IN ISOLATED TO SCATTERED THUNDERSTORMS. BRIEF HEAVY RAINFALL MAY BE SEEN FROM THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED THUNDERSTORMS ARE EXPECTED ONCE AGAIN THURSDAY AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED FOR TODAY. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>521-NVZ014-230300- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY- 458 AM PDT WED AUG 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH LATE TONIGHT AS A VERY MOIST AND UNSTABLE AIR MASS COMBINES WITH A WEAK LOW PRESSURE AREA TO RESULT IN WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY DURING THE DAY AND TONIGHT. THESE THUNDERSTORMS WILL HAVE THE POTENTIAL TO PRODUCE HEAVY DOWNPOURS IN A VERY SHORT PERIOD OF TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY IMPROVING CONDITIONS WILL BE SEEN FROM THE WEST ON THURSDAY...HOWEVER ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE OVER MAINLY LINCOLN/CLARK/MOHAVE COUNTIES ON THURSDAY. THESE THUNDERSTORMS WILL STILL HAVE THE POTENTIAL OF PRODUCING ISOLATED FLASH FLOOD PROBLEMS. BY FRIDAY AND INTO THE WEEKEND... THUNDERSTORMS WILL BE CONFINED TO MAINLY MOHAVE COUNTY SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE FLASH FLOOD WATCH IN EFFECT...SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY.
In the hours before
Local storm report, Aug 22, 8:39 AM PDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
839 AM PDT WED AUG 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 AM FLOOD E OVERTON 36.53N 114.44W
08/22/2012 CLARK NV LAW ENFORCEMENT
HIGHWAY 169 CLOSED NEAR WHITMORE STREET SOUTH OF OVERTON.
&&
BPLocal storm report, Aug 22, 8:47 AM PDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
847 AM PDT WED AUG 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG ESE LOGANDALE 36.62N 114.48W
08/21/2012 CLARK NV PUBLIC
PUBLIC REPORTED FENCE AND HOUSE DAMAGE DUE TO STRONG
WINDS. PARTY STATED THAT 8 TO 10 POUND ROCKS WERE BEING
THROWN INTO HIS HOUSE CAUSING DAMAGE TO THE STUCCO. PARTY
ALSO STATED THAT THE FENCE SURROUNDING HIS CATTLE PEN WAS
BLOWN DOWN DUE TO THE WIND. NO WIND ESTIMATION WAS GIVEN.
ESTIMATED DAMAGE TO PROPERTY WAS APPROXIMATELY 1,500
DOLLARS.
&&
ASGLocal storm report, Aug 22, 8:54 AM PDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 AM PDT WED AUG 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 2 NE MESQUITE 36.81N 114.05W
08/22/2012 M2.04 INCH MOHAVE AZ CO-OP OBSERVER
CO-OP OBSERVER HAS BEEN KEEPING RAINFALL RECORDS SINCE
JANUARY 1992. THIS 24 HOUR AMOUNT BROKE HIS PREVIOUS 24
HOUR RECORD OF 1.82 INCHES ON 30 NOVEMBER 2007.
&&
BFUISLocal storm report, Aug 22, 11:18 AM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1118 AM PDT WED AUG 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 AM FLASH FLOOD 1 W SANDY VALLEY 35.80N 115.62W
08/22/2012 CLARK NV TRAINED SPOTTER
ROADS WERE FLOODED IN SANDY VALLEY.
1105 AM FLASH FLOOD 2 WNW MID HILLS RAWS 35.13N 115.44W
08/22/2012 SAN BERNARDINO CA PARK/FOREST SRVC
THE MID HILLS CAMPGROUND WAS CUT OFF BY WIDESPREAD FLASH
FLOODING. CAMPERS MAY BE STRANDED.
&&
MORGANLocal storm report, Aug 22, 11:38 AM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1138 AM PDT WED AUG 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM FLASH FLOOD SLOAN 35.94N 115.21W
08/22/2012 CLARK NV PUBLIC
REPORT OF UP TO 1 FOOT OF WATER RUNNING DOWN ROADWAY IN
SLOAN.
&&
CSTUMPFLocal storm report, Aug 22, 11:40 AM PDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1140 AM PDT WED AUG 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 2 E HENDERSON 36.03N 114.97W
08/22/2012 E0.50 INCH CLARK NV TRAINED SPOTTER
TRAINED SPOTTER REPORTED RECEIVING 0.50 INCHES OF RAIN IN
20 MINUTES.
&&
CSTUMPFThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 7:57 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 48 min |
| Aug 22, 3:53 AM PDT | Areal Flood Advisory | VEF | Inyo | 3 hr |
| Aug 22, 9:19 AM PDT | Areal Flood Advisory | VEF | Inyo, San Bernardino | 3 hr |
| Aug 22, 9:34 AM PDT | Flash Flood Warning | VEF | Inyo, San Bernardino | 116 min |
| Aug 22, 9:45 AM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 22, 10:05 AM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 25 min |
| Aug 22, 10:45 AM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 22, 10:49 AM PDT | Flash Flood Warning | VEF | San Bernardino | 116 min |
| Aug 22, 11:27 AM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 48 min |
| Aug 22, 11:30 AM PDT | Flash Flood Warning | VEF | San Bernardino | 56 min |
| Aug 22, 11:50 AM PDT | Flash Flood Warning | VEF | San Bernardino | 54 min |
| Aug 22, 1:03 PM PDT | Flash Flood Warning | VEF | San Bernardino | 87 min |
| Aug 22, 1:42 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 22, 1:47 PM PDT | Flash Flood Warning | VEF | Inyo | 36 min |
| Aug 22, 1:50 PM PDT | Flash Flood Warning | VEF | San Bernardino | 115 min |
| Aug 22, 1:55 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 22, 2:57 PM PDT | Flash Flood Warning | VEF | Inyo | 2 hr |
| Aug 22, 3:55 PM PDT | Flash Flood Warning | VEF | Inyo | 65 min |
Nearby
Flash Flood Warnings in California, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.